CureZone   Log On   Join
Re: Colon hydrotherapy....has anyone else had this happen?!!!
 
samantha glick Views: 3,476
Published: 17 years ago
 
This is a reply to # 278,197

Re: Colon hydrotherapy....has anyone else had this happen?!!!



I get cold after high enemas, too......it's because my electrolytes are thrown out of balance....chiefly, my potassium is washed out........the 'cold' is worse at the tops of my arms, and this is a sign for me that i have to take potassium.....which is kind of a scary thing to supplement with, because too much is as dangerous as too little......I used to go for blood tests every other day, but now i know when it's low....for me ......there is

1.maladourous gas
2. Pian in the back of my head
3.I am cold all over, but worse in the upper arms
4. I cry easily; a thought, a mildly sad event, etc can make me sob and sob, which is not normal for me.

Enemas and colonics do cause electrolyte imbalance
sodium, potassium or chloride can get messed up, but it's the sodium and potassium which usually are the problem.

I don't know what to tell you to correct it, i only know what i do.....with some folks it's the sodium which is the problem......AND i have learned that folks with candida waste magnesium.....which must be present in order for potassium to do it's job
( a major function is muscle contraction, which means the heart can be affected) do you have a faint heartbeat at the same time? Or does it miss beats?
JOC
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.906 sec, (1)